miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the tight span of an antipodal graph
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2000 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 218, no 1-3, 73-96 p.Article in journal (Refereed) Published
Abstract [en]

The tight span of a finite metric space is essentially the 'smallest' path geodesic space into which the metric space embeds isometrically. In this situation, the tight span is also contractible and has a natural cell structure, so that it lends itself naturally to the study of the Cayley graph of a group. As a first step in this study, we consider the tight span of a metric space which arises from the graph metric of an antipodal graph. In particular, we develop techniques for the study of the tight span of a graph, which we then apply to antipodal graphs. In this way, we are able to find the polytopal structure of the tight span for special examples of antipodal graphs. Finally, we present computer generated examples of tight spans which were made possible by the techniques developed in this paper. (C) 2000 Elsevier Science B.V. All rights reserved.

Place, publisher, year, edition, pages
2000. Vol. 218, no 1-3, 73-96 p.
Keyword [en]
metric-spaces, combinatorial
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-13683ISI: 000086873700007Scopus ID: 0347016789OAI: oai:DiVA.org:miun-13683DiVA: diva2:412205
Available from: 2011-04-21 Created: 2011-04-21 Last updated: 2011-05-27Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Moulton, Vincent
By organisation
Department of Engineering, Physics and Mathematics
In the same journal
Discrete Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf